Skin Channel
Topics
Medications
Quicklinks
Related Channels

Drug Interactions With Desoximetasone

Combining certain medicines with desoximetasone can lead to negative drug interactions. Specifically, this skin medicine can decrease the effectiveness of medications such as corticorelin or aldesleukin. It is important that your healthcare provider knows if you are taking these or any other medications before you begin treatment with desoximetasone.

An Overview of Desoximetasone Interactions

Desoximetasone (Topicort®) is generally unlikely to react with other medications. However, there are a few potential drug interactions that may occur. Some of the drugs that can lead to interactions with desoximetasone include but are not limited to:
 
 

More Detail on Drug Interactions With Desoximetasone

The following sections explain in detail the potentially negative reactions that can occur when desoximetasone is combined with any of the drugs listed above.
 
Aldesleukin
Corticosteroids, including desoximetasone, can make aldesleukin (a chemotherapy medication) less effective. In general, these medications should not be used together.
 
Corticorelin
Corticosteroids, including desoximetasone, can make corticorelin less effective. Corticorelin is used as a diagnostic agent in tests for Cushing's syndrome or other similar problems. If you are being tested for Cushing's disease, make sure your healthcare provider knows you have been using desoximetasone.
 

Final Thoughts

It is possible that not all desoximetasone drug interactions were discussed in this article. Therefore, you should talk with your pharmacist or healthcare provider about the specific interactions that may apply to you.

Desoximetasone Medication Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.